# SDR SWIA200210979

- Difficulty date: June 24, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Aircraft time: 9,895 hours, 14,657 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Lack Of Lube
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT DIRECT VISION WINDOW IS HARD TO IMPOSSIBLE TO OPEN.  LUBED WINDOW AND MADE IT EASIER TO OPEN.  OPS CHECK GOOD.
